# SDR AUS20020644

- Difficulty date: May 21, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Condition: Worn
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ACTUATOR REDUCTION GEARBOX GEAR TEETH WORN. ELECTRIC DRIVE MOTOR INTERMITTENT IN OPERATION AND CLUTCH INEFFECTIVE.
